# SDR CA081001002

- Difficulty date: September 30, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Saab 340B
- System (JASC): 2440 · External Power System
- Part: Terminal
- Condition: Melted
- Location: External Power
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT ARRIVED FROM CUSTOMER WITH EXTERNAL POWER INOP (MEL).  AFTER INVESTIGATION, FOUND THE + TERMINAL MELTED AT THEN EXT PWR CONNECTOR.  SHEET METAL REPAIR WAS PREVIOUSLY DONE AT THE EXT PWR CONNECTOR ATTACHMENT.  BOTH TERMINALS WERE CRACKED HALF WAY.
